# SDR 2018FA0000200

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Aircraft: N812SS
- Make and model: Dhav DHC6*
- Aircraft serial: 939
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: APTE548225070D
- Part serial: 82361601
- Condition: Failed
- Location: Torque
- Part time: 34 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE PRESSURE TRANSDUCER FAILED
